Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Elevated uric acid, have renal stones, advised laser surgery. Is it possible to cure with medicines or lifestyle modifications?

Hi Doctor, I am facing problem of high uric acid 7.9 in urine, due to which I got two stones in my right and let kidneys of around 4mm. I am feeling any pain but doctor suggested for laser treatment for right kidney. I am afraid of laser treatment. I had kidney stones 4 years back and gone through endoscopic surgery. Kindly suggest is it possible to cure with medicine or life style change. Thanks
Asked On : Wed, 23 May 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The underlying cause of uric acid excess has to be made out and treating it will put an end to the stone problem.

Also drinking Cranberry juice will alter the PH of the urine and prevent the uric acid to crystallize.

A stone of 4 mm is best treated with Shock waves and is simple procedure compared to endoscopy.

Wish you good health.
Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor